https://www.staples-3p.com/s7/is/image/Staples/sp147006555_sc7
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)
$30.49
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Fifty packets of two each, Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever
  • Headache, joint or minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older

Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)

Item #: 566722Model #: 016902
Ordering this regularly? Get fast delivery when you subscribe. Learn more
Order within 9 hrs 57 mins

Free Returns

Online. In store. Always free.

Learn More

Only $7.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)
Price is $29.89
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)~#|#~sp147006555_sc7
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902) is Your Product
Price is $30.49
ZYRTEC Allergy Relief Tablet, 24 Hour, 3/Pack (300450204523)~#|#~540E8BB9-CE89-4B81-A8F10FE20381D988_sc7
Price is $5.49
Price for both
$35.98
  • Details

    About this product

    Advil Liqui-Gels provide fast liquid relief, right where you need it most.

    These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold.

    • Fifty packets of two each, Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
    • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever
    • Headache, joint or minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
    • Take Advil Liqui-Gels as directed
    • HSA and FSA eligible product
    • An essential item for your breakroom or supply closet.
    Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    Pack Qty 50
    OTC Pharmaceutical & Supplement Form Factor Capsule
    OTC Pharmaceuticals & Supplements Type Pain Reliever
    True Color
    Turquoise
    OTC Pharmaceutical & Supplement Ingredient
    Ibuprofen
    Aspirin & Pain Reliever Type Capsule
    Milligrams of Main Active Ingredient
    200
    Active Ingredient Ibuprofen
    Series or Collection
    Liqui-Gels
    Next Day Delivery Yes
    Reviews

    Compare similar items

    Product specifications table
    Attributes Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902) Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) Tylenol Extra Strength Caplets, 30/Box (64478/7003-30) Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348)
    Your product
    Price is $30.49
    Reviews
    4.7
    31
    4.4
    10
    4.9
    16
    4.7
    144
    4.8
    156
    Delivery Information
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Available in my store
    No
    No
    No
    No
    No
    Pack Qty
    50
    100
    30
    100
    100
    Aspirin & Pain Reliever Type
    Capsule
    Caplet
    Capsule
    Tablet
    Caplet
    Active Ingredient
    Ibuprofen
    Acetaminophen
    Acetaminophen
    Ibuprofen
    Acetaminophen
    OTC Pharmaceutical & Supplement Form Factor
    Capsule
    Caplet
    Caplet
    Tablet
    Caplet
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    OTC Pharmaceutical & Supplement Ingredient
    Ibuprofen
    Acetaminophen, Ibuprofen
    Acetaminophen
    Ibuprofen
    Acetaminophen
    Milligrams of Main Active Ingredient
    200
    250
    500
    200
    500
    True Color
    Turquoise
    Blue
    White
    Pinkish brown
    White
    Series or Collection
    Liqui-Gels
    Dual Action
    Extra Strength
    Data not available
    Extra Strength
    Next Day Delivery
    Yes
    Data not available
    Data not available
    Yes
    Yes
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart